I have developed little bumps on my fingers. Should I be worried?

Responses (6)

10 Jun 2012

I wouldn't be worried. Could be ecxema or you may have possibly come in contact with something like poison ivy. Difficult to say without seeing it. I recommend some over- the -counter hydrocortisone cream and if it doesn't clear up in a few days have a doctor look at it.

Votes: +1

10 Jun 2012

Do they hurt? itch? Are they like mosquito bites or blisters? are they red, white or flesh toned? Have you had your hands in any kind of substance that is unusual to you?

Votes: +1

10 Jun 2012

Hi, can you contribute the bumps to anything you have done/been in contact with recently? Any new medication, etc? It could give us more idea of why this has occurred...

Votes: +1
Lisalu_68 10 Jun 2012

No I havent done anything different. My fear is its a reaction to the tegreto. It scares me a little. Everything I have read says little bumps and peeling skin could be a dangerous reaction. Thank you for reponse. I a new to this and its nice to have some support. Especially when you feel all alone in this.

Delila 10 Jun 2012

Hi, sorry, do you mean Tegretol? If so, yes, this is classed as a severe side effect, so i would advise you to get some advice asap about this... If you are not able to contact your doctor today i would suggest you contact your local ER - don't wait, do something about it now. It may be nothing to worry about, but better be safe than sorry.

Anonymous

10 Jun 2012

Hello Lisalu 68. Wondering if it might be a allergic reaction to say, something you came into contact with or might possibly have eaten. Regards pledge

Votes: +1
LaurieShay 10 Jun 2012

Good morning Pledgy!! Cuppa and danish this morning?

Anonymous 10 Jun 2012

Hi there Laurie. Sounds good to me! Have a great Sunday my friend, bye bye now.

10 Jun 2012

No I havent been into anything different and havent been around poison ivy. my concern is a reaction to the tegretol. have read that a dangerous side affects is tiny bumps and peeling skin. I have never had anything like this befoe.

Votes: +0

10 Jun 2012

Hi, just out of interest are the bumps at the end of your finger nails on the skin, and are they raised and pink looking. I ask because I have these at the moment and they don't hurt. It is the second time I have noticed them, but not sure what causes them. Hope you don't mind me asking about this on your question, but my first thought was some sort of medication reaction. Thanks Liz.

Votes: +0
kaismama 10 Jun 2012

You on Tegretol? Of course there are quite a few meds that have that same reaction.

ukliz 10 Jun 2012

Hi, no I am not. Liz.

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Reaction from surgery?

I had spinal fusion last Thursday and now have bumps showing up all around my neck area. They go from ear to ear and down to about where neck joins ...

1 answer 12 Jan 2010

Have you had any complaints about fingers becoming numb from Januvia?

Cannot hold items with fingers at all. Has to grab with hand.

1 answer 2 Feb 2011

Zyclara - Has anyone else had a reaction that resulted in ongoing rash with random bumps?

Completed the first two week treatment on my face then developed a rash on my arms and hands that moved to the bottom of my right foot. Also random ...

0 answers 18 May 2011

Psoriasis - Could this be a Mirena side effect?

I had my Mirena placed in January 2011, and shortly after (about 2-3 weeks) got engaged. Since then, I have had liquid filled bumps on my fingers, ...

5 answers 22 Oct 2012

Small itchy bumps on hands?

It's been weeks since ive developed this symptom, I guess you would say. It started sometime in June I'm thinking it is of some kind ...

7 answers 12 Jul 2013